# SDR DALA2016121509953

- Difficulty date: December 13, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N941DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53555
- Aircraft time: 39,269 hours, 33,117 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD L1 CABIN DOOR BOTTOM FORWARD EDGE HAS DAMAGE.  REWORKED DAMAGE IAW SRM 52-00-01.
